# SDR AWXA0001301

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION REVEALED CRACK INDICATION AT FS 178 BLKHEAD WEB BENEATH STRAP AT LBL 6 WL 230 TO 233.  REMOVED STIFFENERS, BRACKETS AND ANGLES; LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER, FILLERS AND SHIMS IAW B737-200 SRM 53-10-11; INSTALLED STIFFENERS, BRACKETS AND ANGLES IAW B737-200 SRM 53-10-11 AND 51-30-2.
